# SDR EISA97258

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - RT SIDE FLOOR SUPPORT FWD OF FS 420 FLOOR BEAM, OUTBOARD OF INBOARD SEAT TRACK HAS CORROSION.  FLOOR SUPPORT REMOVED AND NOT USED DUE TO CLASS 'E' CONVERSION PER STC SA 1798-SO AND DRAWING NR AE 727-2-063.  TT:  64,924 HOURS. TC:  43,819.  (X)
